SERIES SOLUTIONS OF SECOND ORDER LINEAR DIFFERENTIAL EQUATIONS

SERIES SOLUTIONS OF SECOND ORDER LINEAR DIFFERENTIAL EQUATIONS

Authors

  • Rakhimova Iroda

Keywords:

ICT development, competitiveness, network readiness.

Abstract

Abstract. In this unit solutions of linear differential equations by power series are discussed. Power series method is particularly applicable to solving differential equations with variable coefficients, where some of the methods discussed in the previous units may not work .

In this learning activity two methods are discussed: the method of successive differentiation and the method of undetermined coefficients. The technique of power series to solving differential equations requires some background knowledge of special functions of power series such as Taylor’s series.

 

 

 

Author Biography

Rakhimova Iroda

 Teacher of mathematics at the secondary school No. 23 of Khanka district of Khorezm region

 

References

М.Ж Темирханова. Совершенствование планирования информационной технологии при введении учета затрат в туристических компаниях и организация правил в внесении в учет при расчете финансовых. Научные исследования в социально-экономическом развитии общества, 438-442

M Temirkhanova. Issues of improving financial reporting in travel companies based on the requirements of international standards (IAS IFRS). Bulletin of Science and Practice 4 (3), 217-223

М.Ж Темирханова. Особенности совершенствования учетной политики в туристических компаниях и национальной экономике. Бюллетень науки и практики 4 (2)

МЖ Темирханова Совершенствование форм отчетностей по международным стандартам. Бюллетень науки и практики

Rizayev N.K., Temirkhxanova M.J., Li Sh. Improving the intangible assets accounting: in a pandemic period PSYCHOLOGY AND EDUCATION (2021) 58(1): 28-42 ISSN: 00333077

M Temirkhanova. Features of improving accounting policies in touristic companies and national economy. Bulletin of science and practice 4 (2), 332-341

MZ Temirkhanova Analysis of financial results tourism organization. International Scientific and Practical Conference World science 4 (9), 16-19

Published

2021-09-10

How to Cite

Iroda, R. (2021). SERIES SOLUTIONS OF SECOND ORDER LINEAR DIFFERENTIAL EQUATIONS: SERIES SOLUTIONS OF SECOND ORDER LINEAR DIFFERENTIAL EQUATIONS. Journal of Information Computational Science, (1). Retrieved from https://www.sciencepublish.org/index.php/ics/article/view/137

Issue

Section

Articles